Alert archive / Wisconsin / River Flood Warnings in 2008

River Flood Warning 4, NWS Milwaukee, WI

January 10, 2008Green County, Rock County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Jan 10, 2008, 12:55 AM CST for Green County, Rock County, Wisconsin. It took effect at Jan 10, 2008, 5:23 AM CST. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2008, 12:55 AM CST (06:55 UTC)
In effect from
Jan 10, 2008, 5:23 AM CST
Expired
Jan 11, 2008, 7:50 PM CST
In force
38 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

Counties Green County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 72 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sugar River at Brodhead (BROW3).

Action stage
4.5 ft
Minor stage
5 ft
Moderate stage
8 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 100655
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1255 AM CST THU JAN 10 2008

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN WISCONSIN...

  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES

WIC045-105-101255-
/O.NEW.KMKX.FL.W.0004.080110T1200Z-080111T0000Z/
/BROW3.1.ER.080110T1200Z.080110T1200Z.080110T1800Z.NO/
1255 AM CST THU JAN 10 2008

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SUGAR RIVER AT BRODHEAD
* FROM THIS MORNING UNTIL THIS EVENING.
* AT 1215 AM THURSDAY...THE STAGE WAS  4.90 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO 
  NEAR 5.0 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS 
  AFTERNOON.
* AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON 
  TOWNSHIP IN ROCK COUNTY

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS.  
A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS. 


(STAGES IN FT.)     BANK-    LATEST                
-            FLOOD  FULL    OBSERVED           
LOCATION     STAGE  STAGE  STAGE/TIME     
 
BRODHEAD        5.0  4.5   4.90 1215 AM        

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE  
-                      STAGE IN        (FT.) UP TO    MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED   FORECAST IN
-                       2 DAYS            STAGE         NEXT 7 DAYS
 
BRODHEAD        5.05 0940 AM THU JAN 10    0.39        5.0 THU 6 AM 

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE...

(BROW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 PM-1 AM   0.00
BRODHEAD: 1 AM-7 AM   0.00
BRODHEAD: 7 AM-1 PM   0.04
BRODHEAD: 1 PM-7 PM   0.10

$$
8 follow-up statements
000 
WGUS83 KMKX 101125
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 AM CST THU JAN 10 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
 
WIC059-101724-
/O.CON.KMKX.FL.W.0001.000000T0000Z-080116T0300Z/
/NMSW3.1.ER.080108T0200Z.080111T0600Z.080115T2100Z.UU/
524 AM CST THU JAN 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL TUESDAY EVENING.
* AT 0430 AM THURSDAY THE STAGE WAS 12.01 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON.
* AT 12.8 FEET...THERE IS WIDESPREAD FLOODING OF HOMES IN LOW LYING AREAS 
  ADJACENT TO THE RIVER IN THE WHEATLAND...SILVER LAKE AND SALEM AREAS.  SOME 
  FAMILIES EVACUATE THEIR HOMES.  SOME COUNTY ROADS ARE CLOSED

$$

WIC045-105-101723-
/O.EXT.KMKX.FL.W.0004.080110T1123Z-080111T0000Z/
/BROW3.1.ER.080110T0847Z.080110T1015Z.080110T1800Z.NO/
524 AM CST THU JAN 10 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL THIS EVENING.
* AT 0440 AM THURSDAY THE STAGE WAS  5.04 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON.
* AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON 
  TOWNSHIP IN ROCK COUNTY

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     FRI  SAT  SUN  MON  TUE  WED  THU
 
NEW MUNSTER    10.0  9.0  12.01 0430 AM  12.5 12.2 11.6 10.9 10.3  9.6    M
BRODHEAD        5.0  4.5   5.04 0440 AM   4.4  3.7  3.1  2.7  2.5  2.3    M

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
BRODHEAD        5.06 0415 AM THU JAN 10    0.39     5.00 0600 AM THU JAN 10
NEW MUNSTER    12.01 0430 AM THU JAN 10    0.36    12.50 1200 AM FRI JAN 11

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BRODHEAD: 7 AM-1 PM   0.00
BRODHEAD: 1 PM-7 PM   0.13
BRODHEAD: 7 PM-1 AM   0.04
BRODHEAD: 1 AM-7 AM   0.00

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.08
NEW MUNSTER: 7 PM-1 AM   0.08
NEW MUNSTER: 1 AM-7 AM   0.01
000 
WGUS83 KMKX 101559
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
959 AM CST THU JAN 10 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
WIC059-102159-
/O.EXT.KMKX.FL.W.0001.000000T0000Z-080116T0000Z/
/NMSW3.1.ER.080108T0200Z.080110T1500Z.080115T1800Z.UU/
959 AM CST THU JAN 10 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL TUESDAY EVENING.
* AT 0930 AM THURSDAY THE STAGE WAS 12.00 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY EARLY 
  AFTERNOON.
* AT 12.1 FEET...WATER IS UP TO THE FLOOR LEVELS OF SOME HOMES IN THE WHEATLAND 
  AREA

$$

WIC045-105-102159-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-080112T0000Z/
/BROW3.1.ER.080110T0847Z.080111T0000Z.080111T1800Z.NO/
959 AM CST THU JAN 10 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL FRIDAY EVENING.
* AT 0940 AM THURSDAY THE STAGE WAS  5.05 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 5.5 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
* AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON 
  TOWNSHIP IN ROCK COUNTY

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     FRI  SAT  SUN  MON  TUE  WED  THU
 
NEW MUNSTER    10.0  9.0  12.00 0930 AM  11.9 11.7 11.3 10.8 10.2  9.5  8.8
BRODHEAD        5.0  4.5   5.05 0940 AM   5.2  4.3  3.6  3.1  2.7  2.6  2.4

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
BRODHEAD        5.24 0915 AM THU JAN 10    0.39     5.50 0600 PM THU JAN 10
NEW MUNSTER    12.01 0900 AM THU JAN 10    0.18    12.00 1200 PM THU JAN 10

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BRODHEAD: 7 AM-1 PM   0.00
BRODHEAD: 1 PM-7 PM   0.12
BRODHEAD: 7 PM-1 AM   0.04
BRODHEAD: 1 AM-7 AM   0.00

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.08
NEW MUNSTER: 7 PM-1 AM   0.09
NEW MUNSTER: 1 AM-7 AM   0.01
000 
WGUS83 KMKX 102050
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
250 PM CST THU JAN 10 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
WIC059-110250-
/O.EXT.KMKX.FL.W.0001.000000T0000Z-080116T0300Z/
/NMSW3.1.ER.080108T0200Z.080110T1500Z.080115T2100Z.UU/
250 PM CST THU JAN 10 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL TUESDAY EVENING.
* AT 0130 PM THURSDAY THE STAGE WAS 11.99 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* AT 12.1 FEET...WATER IS UP TO THE FLOOR LEVELS OF SOME HOMES IN THE WHEATLAND 
  AREA

$$

WIC045-105-110249-
/O.CON.KMKX.FL.W.0004.000000T0000Z-080112T0000Z/
/BROW3.1.ER.080110T0847Z.080111T0000Z.080111T1800Z.NO/
250 PM CST THU JAN 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL FRIDAY EVENING.
* AT 0100 PM THURSDAY THE STAGE WAS  5.30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 5.5 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
* AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON 
  TOWNSHIP IN ROCK COUNTY

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     FRI  SAT  SUN  MON  TUE  WED  THU
 
NEW MUNSTER    10.0  9.0  11.99 0130 PM  12.0 11.9 11.4 10.9 10.2  9.5  8.9
BRODHEAD        5.0  4.5   5.30 0100 PM   5.2  4.3  3.6  3.1  2.7  2.6  2.4

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
BRODHEAD        5.31 1245 PM THU JAN 10    0.67     5.50 0600 PM THU JAN 10
NEW MUNSTER    12.01 0900 AM THU JAN 10    0.10    12.00 0600 PM THU JAN 10

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BRODHEAD: 1 PM-7 PM   0.12
BRODHEAD: 7 PM-1 AM   0.10
BRODHEAD: 1 AM-7 AM   0.00

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 1 PM-7 PM   0.08
NEW MUNSTER: 7 PM-1 AM   0.22
NEW MUNSTER: 1 AM-7 AM   0.01
000 
WGUS83 KMKX 110306
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 PM CST THU JAN 10 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
WIC059-110906-
/O.EXT.KMKX.FL.W.0001.000000T0000Z-080116T0200Z/
/NMSW3.1.ER.080108T0200Z.080110T1500Z.080115T2000Z.UU/
906 PM CST THU JAN 10 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL TUESDAY EVENING.
* AT 0830 PM THURSDAY THE STAGE WAS 11.93 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY EARLY 
  AFTERNOON.


AT A STAGE OF 12.1 FEET...WATER IS UP TO THE FLOOR LEVELS OF SOME HOMES IN THE 
WHEATLAND AREA.

$$

WIC045-105-110905-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-080112T1600Z/
/BROW3.1.ER.080110T0847Z.080111T1200Z.080112T1000Z.NO/
906 PM CST THU JAN 10 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...
 
THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL SATURDAY MORNING.
* AT 0700 PM THURSDAY THE STAGE WAS  5.44 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 5.8 FEET BY TOMORROW MORNING. THE RIVER
  WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.


AT A STAGE OF 6.5 FEET...THERE IS WIDESPREAD FLOODING OF LOWLAND AND 
AGRICULTURAL LAND.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS.  
A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS. 


(STAGES IN FT.)     BANK-    LATEST                
-            FLOOD  FULL    OBSERVED           
LOCATION     STAGE  STAGE  STAGE/TIME     
 
NEW MUNSTER    10.0  9.0  11.93 0830 PM        
BRODHEAD        5.0  4.5   5.44 0700 PM        

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE  
-                      STAGE IN        (FT.) UP TO    MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED   FORECAST IN
-                       2 DAYS            STAGE         NEXT 7 DAYS
 
BRODHEAD        5.46 0630 PM THU JAN 10    0.73        5.8 FRI 6 AM 
NEW MUNSTER    12.01 0900 AM THU JAN 10   -0.05       11.9 FRI 12 AM

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM   0.26
NEW MUNSTER: 1 AM-7 AM   0.02
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00

(BROW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 PM-1 AM   0.26
BRODHEAD: 1 AM-7 AM   0.00
BRODHEAD: 7 AM-1 PM   0.00
BRODHEAD: 1 PM-7 PM   0.00
000 
WGUS83 KMKX 111120
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
520 AM CST FRI JAN 11 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
WIC059-111720-
/O.CON.KMKX.FL.W.0001.000000T0000Z-080116T0200Z/
/NMSW3.1.ER.080108T0200Z.080110T1500Z.080115T2000Z.UU/
520 AM CST FRI JAN 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL TUESDAY EVENING.
* AT 0430 AM FRIDAY THE STAGE WAS 11.83 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY EARLY 
  AFTERNOON.
* AT 11.6 FEET...WATER SURROUNDS A HOME NEAR THE INTERSECTION OF HIGHWAY 50 AND 
  HIGHWAY W IN THE WHEATLAND AREA

$$

WIC045-105-111719-
/O.CON.KMKX.FL.W.0004.000000T0000Z-080112T1600Z/
/BROW3.1.ER.080110T0847Z.080111T1200Z.080112T1000Z.NO/
520 AM CST FRI JAN 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL SATURDAY MORNING.
* AT 0300 AM FRIDAY THE STAGE WAS  5.39 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 5.8 FEET BY THIS MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* AT 6.5 FEET...THERE IS WIDESPREAD FLOODING OF LOWLAND AND AGRICULTURAL LAND

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     SAT  SUN  MON  TUE  WED  THU  FRI
 
NEW MUNSTER    10.0  9.0  11.83 0430 AM  11.8 11.5 10.9 10.3  9.4  8.8    M
BRODHEAD        5.0  4.5   5.39 0300 AM   4.9  4.4  4.3  3.5  3.0  2.7    M

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
BRODHEAD        5.46 0630 PM THU JAN 10    0.39     5.80 0600 AM FRI JAN 11
NEW MUNSTER    12.01 0900 AM THU JAN 10   -0.18    11.80 0600 AM FRI JAN 11

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BRODHEAD: 7 AM-1 PM   0.00
BRODHEAD: 1 PM-7 PM   0.00
BRODHEAD: 7 PM-1 AM   0.00
BRODHEAD: 1 AM-7 AM   0.00

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00

GD
000 
WGUS83 KMKX 111545
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
945 AM CST FRI JAN 11 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
WIC059-112145-
/O.EXT.KMKX.FL.W.0001.000000T0000Z-080115T1500Z/
/NMSW3.1.ER.080108T0200Z.080110T1500Z.080115T0900Z.UU/
945 AM CST FRI JAN 11 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...
 
THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL TUESDAY MORNING.
* AT 0830 AM FRIDAY THE STAGE WAS 11.78 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* AT 11.6 FEET...WATER SURROUNDS A HOME NEAR THE INTERSECTION OF HIGHWAY 50 AND 
  HIGHWAY W IN THE WHEATLAND AREA

$$

WIC045-105-112145-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-080112T0300Z/
/BROW3.1.ER.080110T0847Z.080111T0030Z.080111T2100Z.NO/
945 AM CST FRI JAN 11 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL THIS EVENING.
* AT 0900 AM FRIDAY THE STAGE WAS  5.24 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON 
  TOWNSHIP IN ROCK COUNTY

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     SAT  SUN  MON  TUE  WED  THU  FRI
 
NEW MUNSTER    10.0  9.0  11.78 0830 AM  11.6 11.3 10.7  9.9  9.2  8.5  7.9
BRODHEAD        5.0  4.5   5.24 0900 AM   4.6  4.0  3.5  3.0  2.7  2.5  2.5

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
BRODHEAD        5.46 0630 PM THU JAN 10    0.01     5.10 1200 PM FRI JAN 11
NEW MUNSTER    12.01 0900 AM THU JAN 10   -0.23    11.80 1200 PM FRI JAN 11

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BRODHEAD: 7 AM-1 PM   0.00
BRODHEAD: 1 PM-7 PM   0.00
BRODHEAD: 7 PM-1 AM   0.00
BRODHEAD: 1 AM-7 AM   0.00

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
000 
WGUS83 KMKX 112113
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 PM CST FRI JAN 11 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
 
WIC059-120313-
/O.CON.KMKX.FL.W.0001.000000T0000Z-080115T1500Z/
/NMSW3.1.ER.080108T0200Z.080110T1500Z.080115T0900Z.UU/
313 PM CST FRI JAN 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL TUESDAY MORNING.
* AT 0230 PM FRIDAY THE STAGE WAS 11.71 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* AT 11.6 FEET...WATER SURROUNDS A HOME NEAR THE INTERSECTION OF HIGHWAY 50 AND 
  HIGHWAY W IN THE WHEATLAND AREA

$$

WIC045-105-120312-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-080112T0343Z/
/BROW3.1.ER.080110T0847Z.080111T0030Z.080111T2143Z.NO/
313 PM CST FRI JAN 11 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL THIS EVENING.
* AT 0100 PM FRIDAY THE STAGE WAS  5.12 FEET.
* FLOOD STAGE IS 5.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON 
  TOWNSHIP IN ROCK COUNTY

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     SAT  SUN  MON  TUE  WED  THU  FRI
 
NEW MUNSTER    10.0  9.0  11.71 0230 PM  11.6 11.3 10.7  9.9  9.2  8.5  7.9
BRODHEAD        5.0  4.5   5.12 0100 PM   4.6  4.0  3.5  3.0  2.7  2.5  2.5

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
BRODHEAD        5.46 0630 PM THU JAN 10   -0.18     4.90 0600 PM FRI JAN 11
NEW MUNSTER    12.01 0900 AM THU JAN 10   -0.27    11.80 0600 PM FRI JAN 11

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BRODHEAD: 1 PM-7 PM   0.00
BRODHEAD: 7 PM-1 AM   0.00
BRODHEAD: 1 AM-7 AM   0.00

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
000 
WGUS83 KMKX 120150
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
750 PM CST FRI JAN 11 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
 
WIC059-120750-
/O.CON.KMKX.FL.W.0001.000000T0000Z-080115T1500Z/
/NMSW3.1.ER.080108T0200Z.080110T1500Z.080115T0900Z.UU/
750 PM CST FRI JAN 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL TUESDAY MORNING.
* AT 0630 PM FRIDAY THE STAGE WAS 11.67 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 


AT A STAGE OF 11.6 FEET...WATER SURROUNDS A HOME NEAR THE INTERSECTION OF 
HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA.

$$

WIC045-105-120220-
/O.CAN.KMKX.FL.W.0004.000000T0000Z-080112T0343Z/
/BROW3.1.ER.080110T0847Z.080111T0030Z.080111T2145Z.NO/
750 PM CST FRI JAN 11 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SUGAR RIVER AT BRODHEAD.
* AT 0700 PM FRIDAY THE STAGE WAS  4.88 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 5.0 FEET. 


AT A STAGE OF 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN 
AVON TOWNSHIP IN ROCK COUNTY.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS.  
A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS. 


(STAGES IN FT.)     BANK-    LATEST                
-            FLOOD  FULL    OBSERVED           
LOCATION     STAGE  STAGE  STAGE/TIME     
 
NEW MUNSTER    10.0  9.0  11.67 0630 PM        
BRODHEAD        5.0  4.5   4.88 0700 PM        

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE  
-                      STAGE IN        (FT.) UP TO    MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED   FORECAST IN
-                       2 DAYS            STAGE         NEXT 7 DAYS
 
BRODHEAD        5.46 0630 PM THU JAN 10   -0.56        4.7 SAT 12 AM
NEW MUNSTER    12.01 0900 AM THU JAN 10   -0.28       11.7 SAT 12 AM

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.02

(BROW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 PM-1 AM   0.00
BRODHEAD: 1 AM-7 AM   0.00
BRODHEAD: 7 AM-1 PM   0.01
BRODHEAD: 1 PM-7 PM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jan 9, 9:26 PM CST, 3 hours 29 minutes earlier.

Area forecast discussion, Jan 9, 9:26 PM CST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CST WED JAN 9 2008

.UPDATE...

NEW NAM IS A BIT STRONGER AND JUST A LITTLE SLOWER ON MOVEMENT OF LOW
OVER OKLAHOMA PAN HANDLE AREA. STILL DRY IN LOW LEVELS INITIALLY
WITH PRECIP ON NAM NOT REACHING GROUND TIL AFTER 6 PM THURSDAY.
MORE QPF THEN PREVIOUS NAM.  18Z GFS SATURATED ATMOSPHERE SOONER
AND ALSO HAD MORE QPF...ALMOST 0.40 INCHES OVER THE FAR SOUTHEAST.
IF NEW 00Z GFS DOES THIS...SNOW ADVISORIES MAY BE NEEDED. HOWEVER
FOR NOW NOT ENOUGH QPF SEEN ON NAM TO JUMP INTO HEADLINES.
3 TO 4 INCHES IN FORECAST ALREADY...AND WITH WARM BOUNDARY LAYER
BEFORE EVAPORATIVE COOLING...SNOW RATIOS MAY BE RATHER LOW.

&&

.PREV DISCUSSION... /ISSUED 250 PM CST WED JAN 9 2008/

AVIATION...HIGH PRESSURE RIDGE WILL MOVE OVER THE REGION THIS
EVENING. VFR CONDITIONS SHOULD PREVAIL THRU TONIGHT WITH CEILINGS
AOA 10000 FT. SOME HAZE MAY DEVELOP AS WINDS BECOME CALM THIS
EVENING...BUT EXPECTED CLOUD COVER SHOULD KEEP VISIBILITIES GREATER
THAN 6SM. LOW PRESSURE THEN DEEPENS AS IT TRACKS FROM MO INTO LOWER
MI BY THUR EVE. SNOW WILL OVERSPREAD MUCH OF THE AREA BY LATE
AFTN...CAUSING LIFR CONDITIONS. SOME VLIFR CONDITIONS ALSO POSSIBLE
DUE TO LOCALIZED HEAVIER SNOW BANDS...ESPECIALLY NEAR MKE AND ENE.

MARINE...LOW PRESSURE WILL DEEPEN QUICKLY AS IT TRACKS FROM
MISSOURI INTO SOUTHERN LOWER MICHIGAN. NORTHEAST WINDS ARE EXPECTED
TO STRENGTHEN TO 15 TO 25 KTS BY LATE THU AM AND PERSIST TO FRI AM
WITH WAVES INCREASING TO 3 TO 6 FT BY THU EVE. THEREFORE...SMALL
CRAFT ADVY IN EFFECT FOR THIS TIME.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 12 PM THURSDAY TO 6 AM CST FRIDAY FOR
     LMZ643>646.

&&

SHORT/LONG TERM...06
AVIATION/MARINE...06
Hazardous weather outlook, Jan 9, 3:35 PM CST, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CST WED JAN 9 2008

WIZ046-047-051-052-056>060-062>072-101000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
335 PM CST WED JAN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

RECENT RAIN WILL RESULT IN MINOR LOW LAND FLOODING AS WELL AS
RIVER FLOODING. ICE JAMS MAY ALSO DEVELOP ON RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RIVER LEVELS WILL CONTINUE TO RISE SLOWLY DUE TO RECENT RAINFALL.
SOME RIVERS WILL REACH BANKFULL...AS WELL AS FLOOD STAGE LEADING
TO AREAS OF RIVER FLOODING.

SNOW IS LIKELY THURSDAY AND THURSDAY NIGHT AS A LOW PRESSURE SYSTEM
TRACKS FROM MISSOURI TO LOWER MICHIGAN. SNOW ACCUMULATIONS OF 3 TO 4
INCHES ARE EXPECTED MAINLY SOUTHEAST OF A LINE FROM PORT WASHINGTON
TO JANESVILLE...WITH 1 TO 3 INCHES EXPECTED NORTHWEST OF THIS LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-101000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CST WED JAN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FROM 12 PM THURSDAY TO 6 AM
FRIDAY. EAST TO NORTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25
KNOTS THURSDAY AFTERNOON...WITH WAVES OF 3 TO 6 FEET. WINDS AND
WAVES WILL DECREASE FRIDAY MORNING.

BORGHOFF
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 2:09 PM CSTSnow AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 8 more13 hr

Nearby

River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.